English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49378/84106 (59%)
造訪人次 : 7365221      線上人數 : 69
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/75092


    題名: Robustness and monotonicity properties of generalized correlation coefficients
    作者: Chen, Vivian Yi-Ju;Chinchilli, Vernon M.;Richards, Donald St. P.
    貢獻者: 淡江大學統計學系
    關鍵詞: Clinical trials;Correlation coefficient;Cross-over design;Influence function;Robustness;Strictly sign regular kernel
    日期: 2011-02
    上傳時間: 2013-03-12 11:03:21 (UTC+8)
    出版者: Amsterdam: Elsevier BV * North-Holland
    摘要: A new class of generalized correlation coefficients that contains the Pearson and Kendall statistics as special cases was defined by Chinchilli et al. (2005) and applied to the estimation of correlations coefficients within the context of 2×2 cross-over designs for clinical trials. In this paper, we determine the infinitesimal robustness and local stability properties of these generalized correlation coefficients by deriving their corresponding influence functions. For cases in which the population distribution is a bivariate normal or a mixture of bivariate normal distributions we obtain explicit formulas, and establish monotonicity and sign-reverse rule properties of the generalized correlation coefficients.
    關聯: Journal of Statistical Planning and Inference 141(2), pp.924–936
    DOI: 10.1016/j.jspi.2010.08.016
    顯示於類別:[統計學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 大小格式瀏覽次數
    index.html0KbHTML26檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋